MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364979
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).Investigation summary: bd had not received samples, but photos were provided by your facility for investigation.The photos were evaluated and the indicated failure mode for foreign matter with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.Investigation conclusion: based on evaluation of the customer photos, the customer¿s indicated failure mode for foreign matter with the incident lot was observed.Root cause description: based on the investigation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that before use of the bd vacutainer® urinalysis urine tube there was black foreign matter found inside the tube.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but photos were provided by your facility for investigation.The photos were evaluated and the indicated failure mode for foreign matter with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.Investigation conclusion: based on evaluation of the customer photos, the customer¿s indicated failure mode for foreign matter with the incident lot was observed.Root cause description: based on the investigation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8401256
Report Number1917413-2019-00947
Device Sequence Number1858564
Product Code KDT
UDI-Device Identifier00382903649792
UDI-Public00382903649792
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2020
Device Catalogue Number364979
Device Lot Number8156641
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;